Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Took medication for vulva vaginitis. Burning sensation still present. Reason?

BEFORE I HAVE AN UTI DEN MY DR GAVE ME AN ANTIBIOTIC, THEN I FEEL ITCHING AND FEEL BURNNING SENSATION, I WENT TO OB GYN AND TOLD ME VULVA VAGINITIS , AND GAVE ME A MEDICINE, THEN THE ITCHING IS GONE BUT STILL SOMETIMES MY VAGINA A LITTLE BURNING SENSATION, I DONT HAVE A SEX LIFE COZ MY HUSBAND IS WORKING ABROAD SOME TIMES I DO MASTURBATING WITH HIM SHOULD ONE OF THE COZ.
Asked On : Sun, 9 Dec 2012
Answers:  0 Views:  65 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor